Extension of 2-forms and symplectic varieties : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Extension of 2-forms and symplectic varieties

Y. Namikawa

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2001, Issue 539, Pages 123–147, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2001.070, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gwyn Bellamy and Toshiro Kuwabara
Pacific Journal of Mathematics, 2012, Volume 260, Number 1, Page 89
[2]
YOSHINORI NAMIKAWA
International Journal of Mathematics, 2002, Volume 13, Number 02, Page 125
[3]
Daniel Greb, Stefan Kebekus, Sándor J Kovács, and Thomas Peternell
Publications mathématiques de l'IHÉS, 2011, Volume 114, Number 1, Page 87

Comments (0)

Please log in or register to comment.